MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; 6FR 1.5ML 100%SILI FOL UM TRAY

Medline Industries, LP MEDLINE; 6FR 1.5ML 100%SILI FOL UM TRAY
Catalog Number URO170806
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "detached sample port.".
 
Additional Manufacturer Narrative
According to the customer, the sample port "disconnected" when the clinician was "attempting to draw a sample with a syringe"; after the incident occurred the port was cleaned and the catheter was left in place, with no serious injury, medical intervention, or follow up care reported.Medline quality received photographs capturing the issue and visual assessment revealed that the valve was fully disconnected from the sample port housing, with the luer lock syringe still connected to the valve.The reported issue of detached sample ports was verified by visual assessment of the provided photographs, thus confirming the reported complaint.The root cause has been attributed to rare welding errors during the assembly process, and the manufacturing facility has implemented improvements to the process to prevent reoccurrence of sample port detachment.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
6FR 1.5ML 100%SILI FOL UM TRAY
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
vamshi thupakula
three lakes drive
northfield, IL 60093--275
MDR Report Key50803986
Report Number1417592-2026-43584
Device Sequence Number15678647
Product Code OHR
UDI-Device Identifier40889942738589
UDI-Public40889942738589
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberURO170806
Device Lot Number0332202A075
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2024
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown